See Alike in...

Alike App

Browser

Huney

654d

I've had left cramps and pains since I was in 7th grade, not sure what's causing it because it's not by bones or muscles it looks like. But I also can't straighten my legs when I am sitting down. Any Ideas?

Top reply
    • Angeliquet07734

      438d

      I've dealt with lots of leg cramps and pain growing up, it turned out to be my thyroid and a vitamin D deficiency causing all the pain. Not saying this will be the same in your case but maybe get your blood work checked. There's lots of things that could be causing your pain, good luck 🙂

    • Angeliquet07734

      438d

      I've dealt with lots of leg cramps and pain growing up, it turned out to be my thyroid and a vitamin D deficiency causing all the pain. Not saying this will be the same in your case but maybe get your blood work checked. There's lots of things that could be causing your pain, good luck 🙂

    • cheekss

      618d

      hii, so it looked like you've been having this leg pain for years now, have you ever got it checked by a doctor?

      • Huney

        618d

        @cheekss yeah, I've had MRI and CT but nothing has ever shown up

        • cheekss

          618d

          @Huney oh no, but it's just your legs right? because i have had chronic widespread pain and i found out ut was fibromyalgia,but if yours is just legs im not so sure

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion